# SDR VNAA2025050800049

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195699 DISCREPANCY: .LH SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 840 AND FS 863. CORRECTIVE ACTION: REMOVED LH SIDE SEAT RAIL BETWEEN FS 840 AND FS 863 IAW CRJ 700 AMM 53-00-49-000-801-A01. FABRICATED SIDE SEAT RAIL PART SH670-36260-3 FROM 20276-288-0-0A IAW CRJ 700 SRM 53-00-49-201-002-A01. INSTALLED SIDE SEAT RAIL BETWEEN FS 840 AND 863 IAW CRJ 700 AMM 53-00-49-400-801-A01.
